Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 347, NWS Wilmington, OH

September 3, 2011Champaign County, Miami County, Shelby County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Sep 3, 2011, 8:42 PM EDT for Champaign County, Miami County, Shelby County, Ohio. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 3, 2011, 8:42 PM EDT (00:42 UTC)
Expired
Sep 3, 2011, 9:00 PM EDT
In force
18 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Champaign County, OH, Miami County, OH, Shelby County, OH

The radar

The Cincinnati radar (KILN), 83 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.7 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1189 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1189 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
2058 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

628 
WUUS51 KILN 040042
SVRILN
OHC021-109-149-040100-
/O.NEW.KILN.SV.W.0347.110904T0042Z-110904T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
842 PM EDT SAT SEP 3 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CHAMPAIGN COUNTY IN WEST CENTRAL OHIO...
  NORTHEASTERN MIAMI COUNTY IN WEST CENTRAL OHIO...
  SOUTHEASTERN SHELBY COUNTY IN WEST CENTRAL OHIO...

* UNTIL 900 PM EDT.

* AT 838 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR FLETCHER...
  MOVING NORTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ST. PARIS...

IN ADDITION...BALLOU...CARYSVILLE...MILLERSTOWN...ROSEWOOD AND KISER
LAKE STATE PARK ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4013 8380 4002 8407 4012 8417 4027 8400
      4027 8396
TIME...MOT...LOC 0043Z 233DEG 14KT 4011 8408

$$
1 follow-up statement
372 
WWUS51 KILN 040056
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
856 PM EDT SAT SEP 3 2011

OHC021-109-149-040106-
/O.EXP.KILN.SV.W.0347.000000T0000Z-110904T0100Z/
CHAMPAIGN OH-MIAMI OH-SHELBY OH-
856 PM EDT SAT SEP 3 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHELBY...
NORTHEASTERN MIAMI AND NORTHWESTERN CHAMPAIGN COUNTIES WILL EXPIRE AT
900 PM EDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 4013 8380 4002 8407 4012 8417 4027 8400
      4027 8396
TIME...MOT...LOC 0056Z 233DEG 14KT 4014 8403

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 3, 8:14 PM EDT, 28 minutes earlier.

Area forecast discussion, Sep 3, 8:14 PM EDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
814 PM EDT SAT SEP 3 2011

.SYNOPSIS...
HOT AND HUMID WEATHER WILL ABATE OVER THE WEEKEND AS CLOUDS
INCREASE AND AN ADVANCING COLD FRONT PUSHES TOWARD THE REGION TONIGHT.
SHOWERS AND THUNDERSTORMS WILL ACCOMPANY A SLOW MOVING COLD FRONT
AS IT DROPS SOUTHEAST THROUGH THE REGION ON SUNDAY. CONSIDERABLY
COOLER AIR WILL FOLLOW BEHIND THE FRONT EARLY INTO THE WORK WEEK.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
NUMEROUS BOUNDARIES ARE STILL EVIDENT ON RADAR ACROSS THE
NORTHWEST HALF OF OUR FA. INSTABILITY WILL SLOWLY WEAKEN THROUGH
THE OVERNIGHT HOURS...BUT TOUGH TO RULE OUT SOME LINGERING
THUNDERSTORMS THROUGH THIS EVENING GIVEN SOME WEAK FORCING
ALONG THE BOUNDARIES. A BETTER CHANCE FOR SHOWERS AND
THUNDERSTORMS WILL THEN PUSH DOWN FROM THE NORTHWEST LATER TONIGHT
AHEAD OF ADVANCING COLD FRONT. AHEAD OF THE FRONT...OVERNIGHT LOWS
WILL REMAIN WARM...GENERALLY IN THE UPPER 60S TO LOWER 70S.
&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/...
AS THE TROUGH BECOMES MORE PRONOUNCED THROUGH SUNDAY...IT SLOWS
DOWN ON THE BACK SIDE OF THE HIGH. AS A RESULT...HAVE PROLONGED
CHANCES FOR SHOWERS AND THUNDERSTORMS SUNDAY AND INTO EARLY MONDAY
WITH THE ASSOC SFC FRONT MOVING MORE SLOWLY THROUGH THE REGION.
BOTH THE GFS AND ECMWF DO NOT HAVE THE UPR TROUGH LAGGING QUITE AS
MUCH AS PREVIOUS RUNS. BUT WITH UPR LOW AND LEE REMNANTS CUTTING
OFF AND PUSHING NE INTO SE OHIO VALLEY...AS SHOWERS LINGERING FROM
THE POST FRONTAL TROUGH BEGIN TO EXIT THE FCST AREA BY MONDAY
NIGHT...THE UPR LOW WILL BRING SLOWLY INCREASING PRECIP CHANCES BY
DAYBREAK ON TUESDAY.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
COMPLICATED INTERACTIONS BETWEEN NORTHERN STREAM AND REMNANTS OF
TROPICAL STORM WILL OCCUR THROUGH THE MIDDLE OF THE WEEK. BUT MEDIUM
RANGE MODELS ARE IN A BROAD CONSENSUS THAT A CLOSED UPPER LOW WILL
EVENTUALLY DRIFT NORTH FROM THE GULF COAST STATES INTO THE OHIO
VALLEY. THIS WILL RESULT IN QUITE A BIT OF CLOUD COVER SPREADING
INTO THE REGION. THERE WILL ALSO BE A PRETTY GOOD CHANCE OF SHOWERS
PARTICULARLY ON THE EAST SIDE OF THE LOW. GIVEN LATEST FORECAST
POSITIONS THAT WOULD PUT HIGHER POPS IN THE EASTERN PART OF THE
FORECAST AREA TUESDAY NIGHT INTO THURSDAY. APPEARS THAT UPPER LOW
WILL BECOME QUASI-STATIONARY AND SLOWLY WEAKEN THROUGH THE END OF
THE WEEK. SO CONDITIONS WILL GRADUALLY IMPROVE WITH PRECIPITATION
DECREASING IN COVERAGE.

CLOUD COVER AND MOISTURE WILL RESULT IN SMALLER DIURNAL RANGES IN
TEMPERATURE. HIGHS WILL BE WELL BELOW NORMAL DURING THE MIDDLE OF
THE WEEK AND THEN SLOWLY MODERATE TOWARDS THE WEEKEND. LOWS WILL BE
NEAR OR SLIGHTLY BELOW SEASONAL AVERAGE.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
SEVERAL OUTFLOW BOUNDARIES ARE STILL FLOATING AROUND AND THIS MAY
BE ENOUGH TO SPARK A STRAY SHOWER OR THUNDERSTORM THROUGH THIS
EVENING. THE BEST CHANCE FOR THIS WOULD APPEAR TO BE TO THE
NORTHWEST OF INTERSTATE 71. OTHERWISE...WE COULD SEE SOME PARTIAL
CLEARING AS WE HEAD INTO THE OVERNIGHT HOURS..ESPECIALLY ACROSS THE
SOUTHEAST HALF OF THE AREA...AND THIS MAY ALLOW FOR SOME PATCHY
MVFR FOG DEVELOPMENT. COLD FRONT WILL DROP DOWN FROM THE NORTHWEST
THROUGH THE DAY ON SUNDAY. MODELS DIFFER SOME ON HOW FAST THE
FRONT WILL ACTUALLY PUSH THROUGH AND DEPENDING ON TIMING...PCPN
COULD LINGER AT THE TAF SITES THROUGH MUCH OF THE DAY ON SUNDAY.
WILL THEREFORE LINGER A VCTS THROUGH A GOOD PART OF THE LATTER PART
OF THE TAF PERIOD.

OUTLOOK...THUNDERSTORMS POSSIBLE INTO SUNDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...JDR
NEAR TERM...JGL
SHORT TERM...JDR
LONG TERM...
AVIATION...JGL
Hazardous weather outlook, Sep 3, 7:52 PM EDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
752 PM EDT SAT SEP 3 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-050000-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
752 PM EDT SAT SEP 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A COLD FRONT WILL MOVE SOUTHEAST THROUGH THE REGION SUNDAY. THIS
FRONT WILL LEAD TO THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS. A
FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 3, 5:56 PM EDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
556 PM EDT SAT SEP 3 2011

OHZ045-046-032215-
DELAWARE OH-UNION OH-
556 PM EDT SAT SEP 3 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN UNION AND NORTHWESTERN
DELAWARE COUNTIES THROUGH 615 PM EDT...

AT 555 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
PHARISBURG...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...RICHWOOD.

ALSO...PHARISBURG AND MAGNETIC SPRINGS ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.

LAT...LON 4045 8324 4045 8321 4033 8315 4027 8340
      4038 8347 4048 8325 4048 8324
Special weather statement, Sep 3, 6:12 PM EDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
612 PM EDT SAT SEP 3 2011

OHZ026-044-045-032230-
HARDIN OH-LOGAN OH-UNION OH-
612 PM EDT SAT SEP 3 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN UNION...
NORTHEASTERN LOGAN AND SOUTHEASTERN HARDIN COUNTIES THROUGH 630 PM
EDT...

AT 608 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BIG
SPRINGS...MOVING EAST AT 15 MPH.

WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN LOGAN...NORTHWESTERN UNION AND SOUTHEASTERN HARDIN
COUNTIES...INCLUDING RIDGEWAY...ESSEX...BYHALIA...HEPBURN AND MOUNT
VICTORY.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4055 8341 4051 8341 4051 8327 4050 8326
      4038 8364 4053 8371 4065 8342
Special weather statement, Sep 3, 7:00 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
700 PM EDT SAT SEP 3 2011

OHZ045-046-032330-
DELAWARE OH-UNION OH-
700 PM EDT SAT SEP 3 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN UNION AND NORTHWESTERN
DELAWARE COUNTIES THROUGH 730 PM EDT...

AT 659 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
RICHWOOD...MOVING EAST AT 15 MPH.

WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...RICHWOOD.

ALSO...ESSEX...PHARISBURG...MAGNETIC SPRINGS AND RADNOR ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 4051 8324 4045 8324 4044 8311 4037 8309
      4033 8343 4051 8341
Local storm report, Sep 3, 8:24 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
824 PM EDT SAT SEP 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     HAIL             GREENVILLE              40.10N 84.62W
09/03/2011  E1.00 INCH       DARKE              OH   PUBLIC

&&
Special weather statement, Sep 3, 8:38 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
838 PM EDT SAT SEP 3 2011

OHZ051-052-040115-
CHAMPAIGN OH-MIAMI OH-
838 PM EDT SAT SEP 3 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MIAMI AND WESTERN
CHAMPAIGN COUNTIES THROUGH 915 PM EDT...

AT 833 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
CASSTOWN...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ST. PARIS.

ALSO...FLETCHER...CHRISTIANSBURG...KISER LAKE STATE PARK...
CARYSVILLE...MILLERSTOWN...ROSEWOOD AND WESTVILLE ARE NEAR THE PATH
OF THIS STRONG THUNDERSTORM.

LAT...LON 4026 8399 4009 8379 4002 8412 4011 8419
      4019 8409 4018 8408 4019 8402 4024 8402
Special weather statement, Sep 3, 8:40 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
840 PM EDT SAT SEP 3 2011

OHZ026-044-045-040115-
HARDIN OH-LOGAN OH-UNION OH-
840 PM EDT SAT SEP 3 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN UNION...
NORTHEASTERN LOGAN AND SOUTHEASTERN HARDIN COUNTIES THROUGH 915 PM
EDT...

AT 838 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
RUSHSYLVANIA...MOVING EAST AT 25 MPH.

WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN LOGAN...NORTHWESTERN UNION AND SOUTHEASTERN HARDIN
COUNTIES...INCLUDING BIG SPRINGS...RIDGEWAY...MOUNT VICTORY...
BYHALIA...HEPBURN AND ESSEX.

LAT...LON 4051 8341 4051 8329 4045 8326 4040 8374
      4053 8379 4064 8342

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 8:22 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Shelby23 min
Sep 3, 8:38 PM EDTSpecial Weather StatementILNChampaign37 min
Sep 3, 8:40 PM EDTSpecial Weather StatementILNHardin35 min
Sep 3, 9:57 PM EDTSpecial Weather StatementILNMontgomery48 min
Sep 3, 10:03 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble, Warren42 min
Sep 3, 10:20 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Greene, Miami, Montgomery40 min
Sep 3, 10:39 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble51 min
Sep 3, 11:02 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Greene, Madison, Miami43 min
Sep 3, 11:10 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Miami, Shelby50 min
Sep 3, 11:17 PM EDTSpecial Weather StatementILNDarke58 min
Sep 3, 11:25 PM EDTSpecial Weather StatementILNMontgomery65 min
Sep 3, 11:31 PM EDTSevere Thunderstorm WarningILNChampaign, Delaware, Franklin, Madison, Union44 min
Sep 3, 11:53 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Miami52 min
Sep 4, 12:05 AM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Licking, Madison, Union40 min
Sep 4, 12:18 AM EDTAreal Flood AdvisoryILNChampaign, Delaware, Hardin, Logan, Union3 hr
Sep 4, 12:40 AM EDTAreal Flood AdvisoryILNMiami, Montgomery2 hr
Sep 4, 12:50 AM EDTSpecial Weather StatementILNFranklin, Madison40 min
Sep 4, 1:03 AM EDTSpecial Weather StatementILNHamilton27 min
Sep 4, 2:35 AM EDTSpecial Weather StatementILNClark, Madison55 min
Sep 4, 2:37 AM EDTSpecial Weather StatementILNWarren53 min
Sep 4, 2:39 AM EDTSpecial Weather StatementILNHamilton66 min
Sep 4, 2:51 AM EDTSevere Thunderstorm WarningILNFranklin, Madison39 min
Sep 4, 3:32 AM EDTSpecial Weather StatementILNDelaware, Franklin58 min
Sep 4, 5:00 PM EDTSevere Thunderstorm WarningILNAdams, Scioto60 min
Sep 4, 5:46 PM EDTSevere Thunderstorm WarningILNAdams, Scioto35 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.